A removable isolated singularity theorem for the stationary Navier-Stokes equations

Hyunseok Kim, Hideo Kozono

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We show that an isolated singularity at the origin 0 of a smooth solution (u, p) of the stationary Navier-Stokes equations is removable if the velocity u satisfies u ∈ Ln or u(x) = o( x -1) as x → 0. Here n ≥ 3 denotes the dimension. As a byproduct of the proof, we also obtain a new interior regularity theorem.

Original languageEnglish
Pages (from-to)68-84
Number of pages17
JournalJournal of Differential Equations
Volume220
Issue number1
DOIs
Publication statusPublished - 2006 Jan 1
Externally publishedYes

Keywords

  • Interior regularity
  • Removable isolated singularity
  • Stationary Navier-Stokes equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A removable isolated singularity theorem for the stationary Navier-Stokes equations'. Together they form a unique fingerprint.

  • Cite this